# SDR AWXA9960293

- Difficulty date: June 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N641AW
- Make and model: Airbus A320-232
- Aircraft serial: 453
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmgc
- Part number: B398BCM0104
- Condition: Failed
- Location: Nr 2
- Part time: 15,906 hours
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PHX/SNA - FLT 2651 - UNCOMMANDED LEFT RUDDER INPUT AT APPROXIMATELY 120 KNOTS ON TAKEOFF ROLL.  REMOVED AND REPLACED FMGC.  CYCLED RUDDER.  NO DEFECTS NOTED AT THIS TIME.  BITE TEST OF AFS AND SFCS SYSTEM, ALSO CHECK GOOD.  NO FAULTS RECORDED AT THIS TIME BY EITHER SYSTEM.  PART TOTAL CYCLES, 8,172.  (X)
